Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
A Schwarz lemma for correspondences and applications
Verma, Kaushal

Data: 2003
Resum: A version of the Schwarz lemma for correspondences is studied. Two applications are obtained namely, the 'non-increasing' property of the Kobayashi metric under correspondences and a weak version of the Wong-Rosay theorem for convex, finite type domains admitting a 'non-compact' family of proper correspondences.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Correspondences ; Normal families ; Kobayashi metric
Publicat a: Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 373-387, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38078
DOI: 10.5565/PUBLMAT_47203_04


15 p, 171.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir